Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Generalizations of the Neumann system


Author: R. J. Schilling
Journal: Bull. Amer. Math. Soc. 14 (1986), 287-291
MSC (1985): Primary 58F07, 58F19, 14H40
MathSciNet review: 828828
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58F07, 58F19, 14H40

Retrieve articles in all journals with MSC (1985): 58F07, 58F19, 14H40


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1986-15444-3
PII: S 0273-0979(1986)15444-3